# SDR RRXA003614

- Difficulty date: November 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS HYD LOWERED, NO NOSE GEAR DOWN GREEN & GEAR UNSAFE LIGHT STAYED ON.  ADJUSTED DOOR SWITCH AND FOUND TO BE OK IAW DC-8 MM32-30-0.
